Author = A���. ���Abdlhusein, Mohammed
Number of Articles: 5
1. Some modified types of arrow domination

Volume 13, Issue 1, Winter and Spring 2022, Pages 1451-1461

Suha J. Radhi; Mohammed A. Abdlhusein; Ayed Elayose Hashoosh


2. Stability of (1,2)-total pitchfork domination

Volume 12, Issue 2, Summer and Autumn 2021, Pages 265-274

Lamees K. Alzaki; Mohammed A. Abdlhusein; Amenah Kareem Yousif


3. An inverse triple effect domination in graphs

Volume 12, Issue 2, Summer and Autumn 2021, Pages 913-919

Zinah H. Abdulhasan; Mohammed A. Abdlhusein


4. The arrow domination in graphs

Volume 12, Issue 1, Winter and Spring 2021, Pages 473-480

Suha Jaber Radhi; Mohammed A‎. ‎Abdlhusein; Ayed Elayose Hashoosh


5. Stability of Inverse Pitchfork Domination

Volume 12, Issue 1, Winter and Spring 2021, Pages 1009-1016

Mohammed A. Abdlhusein